Alert archive / Missouri / Tornado Warnings in 2023

Tornado Warning 1, NWS Springfield, MO

February 27, 2023Cedar County, Dade County, Missouri

NWS Springfield, MO issued this tornado warning at Feb 27, 2023, 1:30 AM CST for Cedar County, Dade County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2023, 1:30 AM CST (07:30 UTC)
Expired
Feb 27, 2023, 2:00 AM CST
In force
30 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

Counties Cedar County, MO, Dade County, MO

The radar

The Springfield radar (KSGF), 49 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 1:47 AM CSTTORNADO1 Nw Bona, MOA NATIONAL WEATHER SERVICE STORM SURVEY CONCLUDED THAT AN EF-0 TORNADO, WITH MAXIMUM WIND SPEEDS OF 76 MPH, UPROOTED A FEW WEAK TREES WITH LARGE BRANCHES ALSO BROKEN OFF. THE TORNADO PATH WAS 1.2 MILES LONG WITH A MAXIMUM WIDTH OF 100 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

915 
WFUS53 KSGF 270730
TORSGF
MOC039-057-270800-
/O.NEW.KSGF.TO.W.0001.230227T0730Z-230227T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
130 AM CST Mon Feb 27 2023

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southeastern Cedar County in southwestern Missouri...
  Dade County in southwestern Missouri...

* Until 200 AM CST.
    
* At 129 AM CST, tornado producing storms were located along a line
  extending from near Golden City to near Lockwood to 8 miles
  southwest of Greenfield, moving northeast at 60 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Stockton Lake, Stockton State Park, Stockton, Greenfield, Lockwood,
  Dadeville, South Greenfield, Arcola, Umber View Heights, Masters,
  Cane Hill, Pennsboro, Neola, Cedarville, Sylvania and Bona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3739 9396 3744 9408 3753 9407 3772 9379
      3760 9361 3738 9362 3729 9395 3729 9397
TIME...MOT...LOC 0729Z 239DEG 50KT 3747 9406 3742 9392 3732 9394 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

Rothstein
2 follow-up statements
810 
WWUS53 KSGF 270741
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
141 AM CST Mon Feb 27 2023

MOC039-057-270800-
/O.CON.KSGF.TO.W.0001.000000T0000Z-230227T0800Z/
Cedar MO-Dade MO-
141 AM CST Mon Feb 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTHEASTERN CEDAR AND NORTHEASTERN DADE COUNTIES...
    
At 141 AM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from 9 miles northeast of
Lockwood to 9 miles northwest of Everton to near Greenfield, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stockton Lake, Stockton State Park, Stockton, Dadeville, Arcola,
Umber View Heights, Masters, Neola, Cane Hill and Bona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3744 9383 3749 9394 3760 9396 3772 9379
      3760 9361 3750 9362 3738 9378
TIME...MOT...LOC 0741Z 233DEG 53KT 3751 9388 3746 9379 3742 9377 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Rothstein
846 
WWUS53 KSGF 270754
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
154 AM CST Mon Feb 27 2023

MOC039-057-270803-
/O.EXP.KSGF.TO.W.0001.000000T0000Z-230227T0800Z/
Cedar MO-Dade MO-
154 AM CST Mon Feb 27 2023

...THE TORNADO WARNING FOR SOUTHEASTERN CEDAR AND NORTHEASTERN DADE
COUNTIES WILL EXPIRE AT 200 AM CST...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.  However gusty 
winds to 60 mph are still possible with these thunderstorms.


LAT...LON 3744 9383 3749 9394 3760 9396 3772 9379
      3760 9361 3750 9362 3738 9378
TIME...MOT...LOC 0753Z 239DEG 50KT 3758 9373 3753 9364 3749 9362 

$$

Rothstein

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Feb 26, 11:13 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 26, 11:13 PM CST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1113 PM CST Sun Feb 26 2023

Key Messages:

1. Enhanced risk of severe thunderstorms across extreme
southeastern Kansas and western Missouri tonight into early
Monday morning. Damaging winds up to 75 mph are the main potential
hazard. Storms will weaken as they move east, however a risk for
wind gusts of 50-60 mph will continue into the eastern Ozarks.

2. Outside of thunderstorms, windy conditions tonight through
Monday morning with south to southwest gusts of 40 to 50 mph
likely.

3. Fog and drizzle will continue to develop across the area this
afternoon and evening. Dense fog is expected to develop across
portions of southern and south central Missouri at times this
evening. The fog will improve once the line of showers and storms
moves across the area.

4. Precip chances then return with another storm system Thursday
into Friday.

.SHORT TERM...(This evening through Monday)
Issued at 230 PM CST Sun Feb 26 2023

An upper level low is currently moving across the southwestern
U.S. this afternoon and will move into the central Plains this
evening and then across the region tonight into early Monday
morning. Surface low pressure is currently deepening across
western Kansas and will move to the east this evening across
Kansas then northeast across northern Missouri tonight then into
the Great Lakes region on Monday.

Low level moisture is advecting north into the area as southerly
flow is occurring ahead of the system. Low clouds have overspread
the area and there is also some low level lift. As a result some
drizzle is occurring and there is enough lift that some light rain
showers are even occurring at times. This will continue into the
evening hours ahead of the system.

Dense fog will also likely develop across portions of southern
and south central Missouri late this afternoon into this evening.
HREF visibility probabilities are showing dense fog development is
likely late this afternoon into this evening across this area.
Have issued a Dense Fog Advisory from Branson to Highlandville to
Houston Missouri, south to the Missouri/Arkansas border from 5PM
this evening until 2AM tonight. The fog will improve overnight
after the line of showers and storms moves through the region.

Gusty southerly winds will also develop from west to east across
the area late this afternoon into this evening as the surface low
moves east across Kansas. The strongest winds will occur late this
evening into Monday morning. Gusty westerly winds will occur into
Monday afternoon behind the low, but winds should gradually
weaken through the day as the low moves off to the northeast.
Winds gusts of 40 to 50mph will occur at times. The current Wind
Advisory has a good handle on this.

Storms will begin to develop across western Oklahoma south of the
low along a front late this afternoon into this evening. Strong
deep layer shear and modest instability will be in place to get
organized convection. As the upper level low moves into the
plains, strong forcing will occur and the storms will form into a
a line and race across Oklahoma and southern Kansas this evening.

The surface boundary and line of storms will moves quite fast as
storm motions will be 50 to 60mph. A very strong low level jet of
70 to 80kt will also be in place. As a result, very strong
damaging winds will likely develop with the line across Oklahoma
into Kansas. Instability will be weaker to the east across our
area, but with the line likely being well organized and the 0-6km
and 0-3km bulk shear vectors being orientated to the
east/northeast, the strong winds will continue well into the area.
Since a well established line is likely to be ongoing to our west
and winds are in a favorable direction, the damaging wind risk
will continue well into the area even despite the weakening
instability due to momentum transfer and stronger winds aloft
mixing down.

Wind gusts up to 75mph will be the main risk along and
west of Hwy 65. The line will likely weaken in appearance as it
moves across the area but a wind risk up to 60mph will occur east
of Hwy 65. Some small hail may be possible across southeastern
Kansas, but instability weakens to the east so the hail risk is
very low, if any at all.

Lightning will likely occur into the western portions of the area
but the lightning may really drop off as the line moves across
the area. Shear will be quite strong but the weak thermo will
limit the tornado risk across the area. But with the strong
forcing and some limited instability across southeastern Kansas
and western Missouri, there is a low brief weak tornado risk but
the better potential will be off to the southwest of the area.

The storms will start to push into the western portions of the
area by 10PM to midnight and will race across the area pushing off
to the east and out of the area by 4 to 5AM. With the fast storm
motions and the narrow nature of the line, rainfall amounts of
1/4 to 1/2" will occur with localized amounts up to 1". The better
potential for the locally heavier amounts will be across
southeastern Kansas into central Missouri with the lowest amounts
across south central Missouri.

.LONG TERM...(Monday Night through Sunday)
Issued at 300 PM CST Sun Feb 26 2023

Behind the system tonight, a zonal flow pattern will setup
resulting in above normal temperatures occurring across the area
through the first half of the week. A drier air mass will set up
so some localized elevated fire weather conditions could develop
each afternoon from Monday through Wednesday. Highs in the upper
60s to lower 70s will occur Monday and Tuesday afternoons.

An upper level disturbance and weak front will move through the
area on Wednesday. A dry air mass will be in place which will
limit rainfall potential with this system. Cannot rule out some
scattered sprinkles but measurable rain chances are low. Slightly
cooler conditions will occur on Wednesday but still above normal
temperatures will still occur with highs in the lower to middle
60s.

An upper level trough will then dig south down the western coast
during the middle of the week and then close off and lift across
the central U.S. later this week. Models are overall in good
agreement of the system but there are still differences on the
exact track and timing. Surface low pressure will develop and
deepen as it moves across the area and moisture return will occur.
Precipitation chances will increase. There is not a strong polar
fetch with this system but colder air under the low will result in
the potential for a rain/snow mix. The exact track and the
temperature profile will become better known with time which will
allow us to get a better handle on precipitation types.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1107 PM CST Sun Feb 26 2023

For the 06z TAFS, convection approaching the western portions of
the CWA and should affect JLN by 07z, exiting to the east of BBG
by 10z. Trends indicate some weakening is it runs into lesser
instability, however with strong synoptic scale winds, even the
lesser showers may be capable of producing some severe gusts. Low
will track north of the area and winds will gradually veer to the
west from the south. Overall surface wind gusts of 35 to 45 mph
will be possible through midday Monday, with a chance of higher
gusts with the showers/thunderstorms. Some low level wind shear up
to 60-65 kts will be possible in the lower 2000 feet. Generally
expecting IFR conditions until the convection passes to the east,
but should be short lived as drier air quickly moves in from the
west and should be VFR by 10-13z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until noon CST Monday for MOZ055-066>070-077>082-
     088>097-101>105.

     Wind Advisory until noon CST Monday for MOZ056>058-071-083-098-
     106.

     Dense Fog Advisory until 2 AM CST Monday for MOZ082-092-095>098-
     104>106.

KS...Wind Advisory until noon CST Monday for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, Feb 26, 7:59 PM CST, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
759 PM CST Sun Feb 26 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
759 PM CST Sun Feb 26 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Limited lightning risk.
  Significant non thunderstorm wind risk.
  Significant Fog risk.

DISCUSSION...

A very fast moving line of showers and thunderstorms will push
through the area late this evening into early Monday morning.
Damaging straight line winds up to 75 mph will be main risk with
the storms along and west of the Highway 65 corridor and up to 60
mph east of Highway 65. There is a low chance for hail up to the
size of nickels across southeast Kansas and far western Missouri.
The tornado potential remains low and mainly focused to our
southwest across Oklahoma.

Outside of thunderstorms, south to southwest wind gusts of 40 to
50 mph will occur later this evening through Monday morning.

Fog and drizzle will also continue to develop ahead of the system
this evening. Some areas of dense fog will continue across
portions of southern and south central Missouri. Visibilities will
improve behind the line of shower and storms tonight.

.DAYS TWO THROUGH SEVEN...Monday through Friday.

Wind gusts up to 30 mph and low humidity will create areas of
elevated grass fire danger on both Monday and Tuesday afternoons.

Another system moves in Thursday and Friday with increasing winds
along with both rain and snow chances. Uncertainty remains with
this system therefore additional updates are likely.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed after midnight for the
  Missouri Ozarks and southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Feb 27, 12:02 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     NON-TSTM WND GST 1 NE AIRPORT DRIVE      37.15N 94.50W
02/26/2023  M55 MPH          JASPER             MO   ASOS

            ASOS STATION KJLN JOPLIN ASOS.

&&

MB
Local storm report, Feb 27, 12:25 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     NON-TSTM WND DMG 3 S CARTHAGE            37.13N 94.31W
02/27/2023                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN AT ELM ROAD AND GRAND AVE.

&&

MB
Special weather statement, Feb 27, 12:49 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Springfield MO
1249 AM CST Mon Feb 27 2023

MOZ066-077-270715-
Vernon MO-Barton MO-
1249 AM CST Mon Feb 27 2023

...Strong thunderstorms will impact portions of northern Barton and
Vernon Counties through 115 AM CST...

At 1249 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Arma to near Mindenmines to 7 miles northwest
of Carl Junction. Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Prairie State Park, Nevada, Lamar, Liberal, Sheldon, Montevallo,
Walker, Bronaugh, Lamar Heights, Moundville, Richards, Milo,
Deerfield, Irwin, Milford, Iantha, Oskaloosa, Verdella and Hannon.

This includes Interstate 49 between mile markers 67 and 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3791 9461 3791 9407 3750 9408 3750 9461
      3780 9462
TIME...MOT...LOC 0649Z 209DEG 57KT 3755 9468 3740 9460 3726 9461

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Perez
Special weather statement, Feb 27, 12:59 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
1259 AM CST Mon Feb 27 2023

MOZ088-093-094-101-102-270745-
Barry MO-Jasper MO-Newton MO-McDonald MO-Lawrence MO-
1259 AM CST Mon Feb 27 2023

...Strong thunderstorms will impact portions of Newton, McDonald,
Barry, Lawrence and southern Jasper Counties through 145 AM CST...

At 1259 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Diamond to 7 miles north of Bella Vista to
near Tontitown. Movement was northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Joplin, Carthage, Neosho, Webb City, Roaring River State Park, Big
Sugar Creek State Park, Monett, Aurora, Carl Junction, Mount Vernon,
Cassville, Oronogo, Granby, Anderson, Carterville, Duquesne,
Sarcoxie, Pierce City, Goodman and Duenweg.

This includes the following highways...
 Interstate 44 between mile markers 8 and 49.
 Interstate 49 between mile markers 1 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3652 9447 3679 9445 3719 9454 3729 9408
      3728 9380 3692 9368 3651 9373
TIME...MOT...LOC 0659Z 230DEG 52KT 3694 9439 3657 9424 3615 9427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Perez
Special weather statement, Feb 27, 1:27 AM CST, 3 minutes before
Special Weather Statement
National Weather Service Springfield MO
127 AM CST Mon Feb 27 2023

MOZ077>079-089-090-270815-
Cedar MO-Polk MO-Barton MO-Greene MO-Dade MO-
127 AM CST Mon Feb 27 2023

...Strong thunderstorms will impact portions of northeastern Barton,
Cedar, western Polk, northwestern Greene and Dade Counties through
215 AM CST...

At 127 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Lamar to near Lockwood to
8 miles west of Miller. Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Stockton Lake, Stockton State Park, Stockton, Greenfield,
Humansville, Lockwood, Golden City, Walnut Grove, Fair Play, Everton,
Dadeville, Jerico Springs, South Greenfield, Aldrich, Arcola, Umber
View Heights, Milford, Bearcreek, Cane Hill and Arnica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3764 9413 3764 9408 3769 9407 3789 9381
      3783 9381 3783 9362 3770 9350 3742 9344
      3728 9371 3729 9401 3757 9422
TIME...MOT...LOC 0727Z 232DEG 56KT 3758 9416 3736 9398 3725 9398

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Rothstein

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 12:18 AM CSTSevere Thunderstorm WarningSGFJasper, McDonald, Newton42 min
Feb 27, 12:29 AM CSTSevere Thunderstorm WarningSGFBarton, Jasper31 min
Feb 27, 12:49 AM CSTSpecial Weather StatementSGFBarton, Vernon26 min
Feb 27, 12:59 AM CSTSpecial Weather StatementSGFBarry, Jasper, Lawrence, McDonald, Newton46 min
Feb 27, 1:27 AM CSTSpecial Weather StatementSGFCedar, Dade48 min
Feb 27, 1:33 AM CSTSpecial Weather StatementSGFStone42 min
Feb 27, 1:36 AM CSTSevere Thunderstorm WarningSGFCedar, St. Clair39 min
Feb 27, 1:42 AM CSTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk33 min
Feb 27, 1:49 AM CSTSevere Thunderstorm WarningSGFCedar, Dade, Hickory, Polk, St. Clair41 min
Feb 27, 1:58 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster47 min
Feb 27, 2:09 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory51 min
Feb 27, 2:19 AM CSTSpecial Weather StatementSGFChristian26 min
Feb 27, 2:21 AM CSTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan, Polk39 min
Feb 27, 2:26 AM CSTTornado WarningSGFCamden, Dallas, Hickory23 min
Feb 27, 2:31 AM CSTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Laclede, Taney, Webster and 1 more44 min
Feb 27, 2:45 AM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Morgan45 min
Feb 27, 3:09 AM CSTSpecial Weather StatementSGFPulaski, Texas36 min
Feb 27, 3:11 AM CSTSpecial Weather StatementSGFMaries34 min
Feb 27, 3:41 AM CSTSpecial Weather StatementSGFMaries, Phelps34 min
Feb 27, 3:43 AM CSTSpecial Weather StatementSGFDent, Texas47 min
Feb 27, 4:28 AM CSTSpecial Weather StatementSGFDent, Shannon17 min

Nearby

Tornado Warnings in Missouri, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.